# SDR RAIA0010047

- Difficulty date: October 30, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 10,565 hours, 11,108 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Fuse
- Part number: IA200
- Condition: Failed
- Location: Rt Pdu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6131-JFK- RIGHT PROPELLER HEAT FAILED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED RIGHT PROPELLER DEICE SYSTEM FUSE.
